Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I am bleeding after ear piercing

Hey, I just got my ears pierced at least 7 weeks ago, and I replaced them with these new earrings... But when I took the training earrings out, my right ear started bleeding! I don t know what s wrong, every time I clean it, the right one starts bleeding, but then sometimes the left does too, but only in minimal quantities... I have to turn my earring on the right every 30 minutes to get rid of the dry blood , but I don t know what s causing it! Can someone please help? I m afraid if I mess with them too much, they might get infected. --Thank you! Tiffany
Asked On : Sat, 5 Mar 2011
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

There can be a raw area around the hole causing this bleeding. Also, check out whether the surface of the ear ring (hook like thing) is smooth or not. Also use nesporin/soframycin ointment twice daily to keep the area moist. If the bleeding still persists please discontinue using ear rings and consult your ENT specialist for a thorough examination.

Dr. Naveen Kumar
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor